# SDR CA080717004

- Difficulty date: May 17, 2006
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 16,940 hours
- Engine: Lyc TIO540A2C
- System (JASC): 2435 · Starter-Generator
- Part: Friction Disc
- Condition: Worn
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GENERATOR FRICTION DISC WAS WORN OUT AND WAS ALLOWING THE STARTER GENERATOR SHAFT TO WHIP ABOUT 6000 RPM (OPERATING RANGE)
